Absolutely continuous variational measures of Mawhin's type

Risultato della ricerca: Article

2 Citazioni (Scopus)

Abstract

In this paper we study absolutely continuous and σ-finite variationalmeasures corresponding to Mawhin, F- and BV -integrals. We obtaincharacterization of these σ-finite variational measures similar to those obtainedin the case of standard variational measures. We also give a new proof of theRadon-Nikod´ym theorem for these measures.
Lingua originaleEnglish
pagine (da-a)747-768
Numero di pagine22
RivistaMathematica Slovaca
Volume61
Stato di pubblicazionePublished - 2011

Fingerprint

Absolutely Continuous
Theorem

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cita questo

Absolutely continuous variational measures of Mawhin's type. / Tulone, Francesco.

In: Mathematica Slovaca, Vol. 61, 2011, pag. 747-768.

Risultato della ricerca: Article

@article{95b659f51d6c40a192cf3323ed0afe4a,
title = "Absolutely continuous variational measures of Mawhin's type",
abstract = "In this paper we study absolutely continuous and σ-finite variationalmeasures corresponding to Mawhin, F- and BV -integrals. We obtaincharacterization of these σ-finite variational measures similar to those obtainedin the case of standard variational measures. We also give a new proof of theRadon-Nikod´ym theorem for these measures.",
author = "Francesco Tulone",
year = "2011",
language = "English",
volume = "61",
pages = "747--768",
journal = "Mathematica Slovaca",
issn = "0139-9918",
publisher = "Versita",

}

TY - JOUR

T1 - Absolutely continuous variational measures of Mawhin's type

AU - Tulone, Francesco

PY - 2011

Y1 - 2011

N2 - In this paper we study absolutely continuous and σ-finite variationalmeasures corresponding to Mawhin, F- and BV -integrals. We obtaincharacterization of these σ-finite variational measures similar to those obtainedin the case of standard variational measures. We also give a new proof of theRadon-Nikod´ym theorem for these measures.

AB - In this paper we study absolutely continuous and σ-finite variationalmeasures corresponding to Mawhin, F- and BV -integrals. We obtaincharacterization of these σ-finite variational measures similar to those obtainedin the case of standard variational measures. We also give a new proof of theRadon-Nikod´ym theorem for these measures.

UR - http://hdl.handle.net/10447/60449

M3 - Article

VL - 61

SP - 747

EP - 768

JO - Mathematica Slovaca

JF - Mathematica Slovaca

SN - 0139-9918

ER -